# SDR HEEA0016133

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200123
- Condition: Worn
- Location: Start/Gen
- Part time: 754 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

300 HOUR INSPECTION.  FOUND BRUSHES WERE EXCESSIVELY WORN AND END BELL HAD SURFACE CORROSION.
